# SDR DLM88020218

- Difficulty date: February 22, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 33,903 hours, 26,877 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: 5935376501
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE MLG AT HMV THE LT MLG FWD TRUNNION ATTACH PIN WAS FOUND TO HAVE CORROSION CAUSING LOOSENESS IN THE ATTACH POINT.
